MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.
Catalog Number 2112529
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: (b)(6) from (b)(6) called to report a small mark on the inner side of the bag towards the bottom.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).- bai final assessment - dhr review no deviation verification of manufacturing and testing procedures product was manufactured and released following acceptable testing in accordance with product procedures / work instructions.Verification of reserve samples no deviation found sample investigation one empty used empty bag was received back without original packaging.Under visual inspection it was detected a black pen hand made circle, on the plastic film of the bag.This was maybe done by the user to highlighted position of the claimed a defect.Indeed, into the circle a "fish eye" was seen.These are surface defect that results from unmelted plastic material; this are made of the same material of the bag, are not movable and do not compromise the tightens of the plastic film.Although this kind of issue can be considered as a merely aesthetical defect, the operator in charge for the in process, controls should have recognized this and scrapped.Anyway, it has to be underlined that this is the first case of such kind received over the last two years monitoring.Measure production department has been informed about the right assembly and in process controls procedure.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT   41037
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key20338427
Report Number9681240-2024-00008
Device Sequence Number8055382
Product Code KPE
UDI-Device Identifier04046964539121
UDI-Public(01)04046964539121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112529
Device Lot Number24A26
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown